ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Достаточные условия равномерной интегрируемости экспоненциальных мартингалов

Гаспарян, К. В. (1989) Достаточные условия равномерной интегрируемости экспоненциальных мартингалов. ՀԽՍՀ ԳԱ Զեկույցներ, 88 (4). pp. 150-154. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1233Kb

Item Type:Article
Additional Information:Էքսպոնենցիալ մարտինգալների հավասարաչափ ինտեգրալության բավարար պայմանները; Suffecient conditions for uniform integrability of expomential semimartingales
Uncontrolled Keywords:Գասպարյան Կ. Վ., Gasparian K. V.
Subjects:Q Science > QA Mathematics
ID Code:5459
Deposited By:NAS Reports
Deposited On:03 Apr 2013 11:40
Last Modified:07 Jun 2020 22:49

Repository Staff Only: item control page